MAUDE Adverse Event Report: ARTHREX, INC. BC SWIVELOCK, 3.9X17.9MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BC SWIVELOCK, 3.9X17.9MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BC SWIVELOCK, 3.9X17.9MM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 5/8/2025, an arthrex subsidiary employee reported via email that an ar-2326bcc biocomposite swivelock eyelet rotated simultaneously with the anchor during insertion.As a result, the sutures became entangled in the screw, rendering it unusable.The case was successfully completed using another ar-2326bcc biocomposite swivelock.This issue was initially discovered during a procedure on (b)(6) 2025.Additional information requested on 5/29/2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation cannot be confirmed.The customer's attached picture does not provide evidence of the device's malfunction.
 
Event or Problem Description
Additional information: this was discovered during an ac internalbrace procedure.Nothing broke in the patient, and the case was not delayed.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.One unpackaged ar-2326bcc swivelock®, batch 15352660, was received for investigation.Visual inspection noted that the anchor and eyelet were still intact.The sutures were not returned for evaluation.The anchor and eyelet exhibited slight surface damage.The method used to prepare the bone, as well as the bone quality encountered during the procedure, were not provided.The most likely cause can be attributed misuse due to improper bone preparation; misaligned insertion; or prying/leveraging the device during insertion.

Brand Name
BC SWIVELOCK, 3.9X17.9MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22131863
Report Number1220246-2025-02345
Device Sequence Number20934739
Product Code MAI
UDI-Device Identifier00888867311282
UDI-Public(01)00888867311282(11)241125(17)281031(10)15352660
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC SWIVELOCK, 3.9X17.9MM
Device Catalogue NumberAR-2326BCC
Device Lot Number15352660
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer10/08/2025
12/18/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date10/15/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown